Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 3520236, 6 pages
http://dx.doi.org/10.1155/2016/3520236
Research Article

Integrodifferential Inequalities Arising in the Theory of Differential Equations

Department of Mathematics, Princess Nora Bint Abdul Rahman University, Riyadh, Saudi Arabia

Received 16 June 2016; Accepted 18 October 2016

Academic Editor: Hatem Mejjaoli

Copyright © 2016 Zareen A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The goal of this paper is to achieve some new results related to integrodifferential inequalities of one independent variable which can be applied as a study of qualitative and quantitative properties of solutions of some nonlinear integral equations.